MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE
Catalog Number 303310
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
None reported.
 
Event or Problem Description
It was reported that the bd syringe 20ml ll s/c 50 had foreign matter.The following information was provided by the initial reporter: material#: 303310, batch#: 4044308.Rcc received a complaint via email.Pharmacy staff identified multiple quality issues with the bd sterile luer-lock 20 ml syringes, including particulate matter inside the barrel.In some cases, the particulate matter was not identified until the final sterile product was being checked.One of the syringes from the affected lot was melted at the top and had a missing luer lock.Another concern identified was inconsistent volume markings on the syringe.The affected lots include 4044308.Additionally, there have been multiple reports of quality and manufacturing issues with bd syringes.Some packages were missing syringes, and others contained damaged syringes.Reference reports#: mw5171494, mw5171496.
 
Additional Manufacturer Narrative
Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident, therefore a root cause could not be determined.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
No additional information.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22502692
Report Number9614033-2025-00074
Device Sequence Number18298859
Product Code FMF
UDI-Device Identifier00382903033102
UDI-Public(01)00382903033102(17)290228(10)4044308
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K151766
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303310
Device Lot Number4044308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown